MathSciNet Relay Station
MathSciNet bibliographic data
MR60682 31.0X
Rothman, M. The problem of an infinite plate under an inclined loading, with tables of the integrals of $\rm {Ai}(\pm x)$ and $\rm {Bi}(\pm x)$. Quart. J. Mech. Appl. Math. 7, (1954). 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement